# SDR 99ZZZX1931

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16SL
- Make and model: Beech E18S
- Aircraft serial: BA65
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK IN COCKPIT.  FOUND OIL LINE TO OIL PRESSURE GAUGE WITH A HOLE WORN IN IT.  REPLACED LINE, LEAK CHECKS GOOD.  RECOMMENDATION:  INSPECT ALL LINES CAREFULLY FOR CHAFING.
